MathSciNet Relay Station
MathSciNet bibliographic data
MR1191352 (93k:78009) 78A45 (35Q60 86A20)
Angell, T. S.; Kirsch, A. The conductive boundary condition for Maxwell's equations. SIAM J. Appl. Math. 52 (1992), no. 6, 1597–1610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement